# SDR SIMA200311801

- Difficulty date: April 25, 2003
- Submitted: May 15, 2003
- Operation: Air carrier
- Aircraft: N376AE
- Make and model: Saab 340B
- Aircraft serial: 340B376
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Failed
- Location: Cockpit
- Stage of operation: DE
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED A LARGE BIRD STRUCK THE RIGHT FORWARD WINDSHIELD.  WINDSHIELD SHATTERED.  MAINTENANCE COMPLIED WITH A BIRD STRIKE INSPECTION IN THE AREA AND REPLACED THE WINDSHIELD IAW SAAB MM.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
